# SDR USAA2012052300020

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 55,602 hours, 8,383 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: F57255560001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON RIGHT CENTER SPAR WEB AT FR42, WING RIB 1.  REPAIRED RIGHT CENTER SPAR WEB AT FR42, WING RIB 1 IAW EA 134659.
